MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER FORCE TRIVERSE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER FORCE TRIVERSE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number FT3000
Medical Device Problem Codes Fire (1245); Device Remains Activated (1525); Arcing (2583)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, the device was sparking and shooting flames like match size when turned on.Moreover, when it was shut off it continued to do the same.Cord of the device was cut to extinguish the flame.Replaced with similar device to complete the procedure.There was no patient injury.

Brand Name
FORCE TRIVERSE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key7864133
Report Number1717344-2018-01204
Device Sequence Number11188219
Product Code GEI
UDI-Device Identifier10884524000084
UDI-Public10884524000084
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberFT3000
Device Catalogue NumberFT3000
Device Lot Number81080258X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2018
Initial Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1